# SDR AALA202412031734

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 31,884 hours, 12,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00027607
- Condition: Warning Message
- Location: Zone 100
- Part time: 31,886 hours, 12,980 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 1L MAIN CABIN ENTRY DOOR INDICATES CHECK DOOR PRESSURE. MAINTENANCE CONFIRMED THAT THE BOTTLE PRESSSURE WAS GOOD AND REPLACED THE DECODER ENCODER UNIT B (DEU) PER AMM 23-73-47. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
